# SDR ASAA2020062232816

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 25,485 hours, 8,184 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 5862
- Condition: Inoperative
- Location: Ac Bay
- Part time: 33,282 hours, 12,292 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  CLEARS WITH MASTER CAUTION RESET.  GROUNDED - YES.  FOLLOWED FIM 21-62 TASK 832 FOUND CONTROL CABIN ZONE TRIM AIR MODULATING VALVE TO BE INOP.  REMOVED AND REPLACED IAW AMM 21-61-21-000/400.  OPS CHECKS GOOD.  ALL GROUND VERIFICATION TESTS GOOD.
